# SDR CALA2025020500295

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A53154
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H INNER CORD HAS SURFACE CORROSION AT STA 322. (DOT-241-003) REF AAR N/R 9936843 REMOVED AND REPLACED R/H INNER CHORD FROM STA 259.5-260 AS PER DWG 141A8310.
